# SDR SVV2003F00001

- Difficulty date: April 6, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N9468Q
- Make and model: Beech A36
- Aircraft serial: E314
- Engine: Cont IO520*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Bracket
- Part number: 3581507715
- Part serial: E314
- Condition: Worn
- Location: Rt Wheelwell
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATOR ROD TO RT GEAR, FAILED.  APPARENT CAUSE MAY HAVE BEEN DIRT AND DEBRIS ON UPLOCK ROLLER.  ALSO, FOUND A SLIGHTLY WORN UPLOCK BRACKETT. ALL AD`S AND SERVICE BULLETINS COMPLIED WITH. (RECD 4/22/03 CW)
